# SDR SWIA200819700

- Difficulty date: May 28, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 9,815 hours, 6,212 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: GG690800123
- Part serial: 00286
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Part time: 2,100 hours, 1,282 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

RECEIVED A LEFT ENGINE BLEED WARNING, FOLLOWED BY AN INCREASE IN CABIN PRESSURE AND DEPLOYMENT OF THE CABIN OXYGEN MASKS.  FLIGHT 5825 - REPLACED AILC IAW AMM 30-12-12.  OPS CHECK GOOD.
